# SDR SWIA202163464

- Difficulty date: November 2, 2021
- Submitted: January 4, 2022
- Operation: Air carrier
- Aircraft: N824SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15208
- Aircraft time: 33,127 hours, 21,595 cycles
- System (JASC): 5752 · Aileron Tabs
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING I/B FLAP HAS CORRODED BOLT TO O/B FWD HINGE BOX FITTING   (C CHECK RO 12-31-21)   REMOVED AND REPLACED CORRODED BOLT O/B FWD HINGE BOX FITTING REF: CRJ900 AMM. 57-54-02-400-810-A01 CALIBRATED TOOL #TUC8611 DUE CAL: 30 NOV 21 LEAK CHECK GOOD.
